# SDR SWAA2023100601478

- Difficulty date: September 15, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT BS 500A-500B LBL 24 IS CRACKED<[01] REMOVED AND INSTALLED NEW BAFFLE BETWEEN BS 500A TO BS 500B LBL 24 PER SRM 51-40-02 AND SRM 51-40-05 AND DWG 143A7505;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED MEASUREMENTS. JOB COMPLETE.
